# SDR USAASB99207

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623115
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 29,629 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2335 - EN ROUTE FROM FLL TO CLT, THE CAPTINS L2 SLIDING WINDOW CRACKED.  FLIGHT DIVERTED TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS L2 SLIDING WINDOW AND THE WINDOW HEAT CONTROLLER (P/N 231-2).  OPERATIONAL CHECK GOOD.
